I take 20 mg of lexapro at 8 pm and when I wake up the next morning I take 30 mg of adderall xr around 4:30-5am. This morning after taking the lexapro last night, I accidentally took another 20mg. I tried to drink lots of water and throw it up, but no go. I shrugged it off and took the adderall as usual. Will this cause mild to moderate effect of serotonin syndrome, or will I just feel like crap all day? Also, I've been prescribed clonazepam for anxiety. Will taking this if I do experience any interaction symptoms help?
As a one off incident I think you will be fine too.
Serotonin syndrome is a potentially life-threatening drug reaction that causes the body to have too much serotonin, a chemical produced by nerve cells.
Serotonin syndrome most often occurs when two drugs that affect the body's level of serotonin are taken together at the same time. The drugs cause too much serotonin to be released or to remain in the brain area.
Signs of serotonin syndrome include:
Agitation or restlessness
Fast heart beat
Increased body temperature
Loss of coordination
Rapid changes in blood pressure
If you experience any of these symptoms see your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Taking lexapro and protein powder(contains l tryptophan). Is this going to cause serotonin syndrome?
Posted 29 Aug 2013 • 3 answers
Posted 15 Aug 2014 • 2 answers
Posted 19 Jan 2015 • 3 answers
Posted 20 Jun 2015 • 5 answers
Posted 21 Jul 2016 • 1 answer